Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 35, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jul 13, 2015, 7:00 PM CDT for Jackson County, Wisconsin. It was in force for 45 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2015, 7:00 PM CDT (00:00 UTC)
- Expired
- Jul 13, 2015, 7:45 PM CDT
- In force
- 45 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Jackson County, WI
The radar
The La Crosse radar (KARX), 47 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 7:07 PM CDT | HAIL 1.75 | 2 Ne Taylor, WI | BRANCHES DOWN TOO. |
| Jul 13, 7:13 PM CDT | TSTM WND GST 50 | Taylor, WI | SOME MINOR WIND DAMAGE REPORTED AS WELL. |
| Jul 13, 7:13 PM CDT | HAIL 0.75 | Taylor, WI | |
| Jul 13, 7:39 PM CDT | HAIL 0.75 | 5 Ese Irving, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 3:11 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.0 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1528 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1136 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 6.1
The text
As transmitted, in the capitals the NWS used until 2016.
643
WUUS53 KARX 140000
SVRARX
WIC053-140045-
/O.NEW.KARX.SV.W.0035.150714T0000Z-150714T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
700 PM CDT MON JUL 13 2015
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWEST JACKSON COUNTY IN WEST CENTRAL WISCONSIN...
* UNTIL 745 PM CDT
* AT 659 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BLAIR...OR
NEAR WHITEHALL...MOVING SOUTHEAST AT 50 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
BLACK RIVER FALLS AROUND 720 PM CDT.
MILLSTON AROUND 735 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
FRANKLIN...YORK...IRVING...NORTHFIELD AND MELROSE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS...AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM...A BATHROOM OR CLOSET OR BASEMENT.
&&
LAT...LON 4416 9046 4416 9091 4413 9098 4408 9097
4407 9100 4420 9116 4450 9117
TIME...MOT...LOC 2359Z 316DEG 43KT 4438 9118
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
SHEA4 follow-up statements
273
WWUS53 KARX 140014
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
714 PM CDT MON JUL 13 2015
WIC053-140045-
/O.CON.KARX.SV.W.0035.000000T0000Z-150714T0045Z/
JACKSON WI-
714 PM CDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHERN JACKSON COUNTY...
AT 713 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF
BLAIR...OR 10 MILES WEST OF BLACK RIVER FALLS...MOVING SOUTHEAST AT
35 MPH. PENNY SIZED HAIL AND STRONG WINDS WERE REPORTED IN TAYLOR
WISCONSIN. ONE INCH DIAMETER HAIL FELL NEAR PIGEON FALLS AS THESE
STORMS PASSED.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...PUBLIC.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
BLACK RIVER FALLS AROUND 725 PM CDT.
MILLSTON AROUND 745 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
FRANKLIN...IRVING...NORTHFIELD...MELROSE AND TAYLOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4416 9046 4416 9091 4413 9098 4408 9097
4407 9100 4420 9116 4447 9110
TIME...MOT...LOC 0013Z 313DEG 33KT 4429 9105
HAIL...1.00IN
WIND...60MPH
$$
SHEA016
WWUS53 KARX 140024
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
724 PM CDT MON JUL 13 2015
WIC053-140045-
/O.CON.KARX.SV.W.0035.000000T0000Z-150714T0045Z/
JACKSON WI-
724 PM CDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHWEST JACKSON COUNTY...
AT 723 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BLACK RIVER
FALLS...MOVING SOUTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...PUBLIC.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
MILLSTON AROUND 730 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
FRANKLIN...IRVING...NORTHFIELD...MELROSE AND TAYLOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING. AVOID MOBILE HOMES DUE TO THE HIGH WIND THREAT.
&&
LAT...LON 4416 9046 4416 9091 4413 9098 4408 9097
4407 9100 4420 9116 4447 9110
TIME...MOT...LOC 0023Z 303DEG 47KT 4422 9081
HAIL...1.00IN
WIND...60MPH
$$
SHEA600
WWUS53 KARX 140031
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
731 PM CDT MON JUL 13 2015
WIC053-140045-
/O.CON.KARX.SV.W.0035.000000T0000Z-150714T0045Z/
JACKSON WI-
731 PM CDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHERN JACKSON COUNTY...
AT 730 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MILLSTON...OR
11 MILES SOUTHEAST OF BLACK RIVER FALLS...MOVING SOUTHEAST AT 50
MPH. THIS STORM WAS MOVING INTO MONROE COUNTY SHORTLY SO THE WARNING
WILL LIKELY BE CANCELLED EARLY.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...PUBLIC.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHERN JACKSON COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
IRVING...MELROSE...I 94 EXIT 115...LOST FALLS CAMPGROUND AND THE
BLACK RIVER FALLS AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4416 9046 4416 9091 4413 9098 4408 9097
4419 9107 4433 9081
TIME...MOT...LOC 0030Z 316DEG 43KT 4415 9072
HAIL...1.00IN
WIND...60MPH
$$
SHEA049
WWUS53 KARX 140041 RRA
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
741 PM CDT MON JUL 13 2015
WIC053-140051-
/O.EXP.KARX.SV.W.0035.000000T0000Z-150714T0045Z/
JACKSON WI-
741 PM CDT MON JUL 13 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN JACKSON COUNTY WILL
EXPIRE AT 745 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4416 9046 4416 9091 4413 9098 4408 9097
4419 9107 4433 9081
TIME...MOT...LOC 0038Z 316DEG 43KT 4415 9072
$$
SHEAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 6:22 PM CDT, 38 minutes earlier.
Area forecast discussion, Jul 13, 6:22 PM CDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 622 PM CDT MON JUL 13 2015 .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 344 PM CDT MON JUL 13 2015 MAIN FORECAST CONCERNS ARE ON ISOLATED SEVERE THUNDERSTORMS LATE THIS AFTERNOON INTO EARLY THIS EVENING WITH DAMAGING WINDS AND LARGE HAIL POSSIBLE. LATEST RADAR IMAGERY SHOWS ISOLATED THUNDERSTORMS DEVELOPING ACROSS THE FOREST AREA. CAPE AND SHEAR PROFILES SUPPORT SUPERCELLS WITH 0-6 KM BULK SHEAR VALUES OF 40 TO 45 KTS. SURFACE BASED CAPE VALUES ARE ALSO VERY SUPPORTIVE OF SUPRECELLS WITH VALUES RANGING FROM 3000- 4000 J/KG. WE SHOULD SEE THESE ISOLATED TO SCATTERED STORMS PERSIST THROUGH EARLY THIS EVENING AND EXIT INTO SOUTHERN WISCONSIN/NORTHERN ILLINOIS. 0-1 KM BULK SHEAR VALUES ARE VERY WEAK...10 KTS OR LESS...SO NOT EXPECTING TORNADOES. HOWEVER IF WE CAN ESTABLISH A STRONG ENOUGH SUPERCELL CANNOT RULE OUT A BRIEF TORNADO OR TWO. WE WILL SEE NORTHWEST FLOW ALOFT ACROSS THE FORECAST AREA TONIGHT INTO TUESDAY AS A WEAK FRONTAL BOUNDARY MARCHES SOUTHWEST ACROSS THE FORECAST AREA. A FEW SHOWERS AND STORMS ARE POSSIBLE ALONG THIS FRONT ON TUESDAY ALONG WITH MUCH COOLER TEMPERATURES IN ITS WAKE. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 344 PM CDT MON JUL 13 2015 HIGH PRESSURE BUILDS IN FOR WEDNESDAY PROVIDING DRY AND QUIET WEATHER. THE PATTER BECOMES MORE ACTIVE THURSDAY INTO THURSDAY NIGHT WITH BETTER CHANCES FOR SHOWERS AND STORMS AS A STRONGER SHORTWAVE COULD MAKE ITS WAY ACROSS THE UPPER MISSISSIPPI RIVER VALLEY. THE EXACT TRACK THIS SYSTEM WILL TAKE IS UNCERTAIN AT THIS TIME SO KEEP CLOSE EYE ON THE FORECAST AS WE DRAW CLOSER TO THURSDAY. A WARM AND HUMID AIRMASS THEN MOVES INTO THE REGION FRIDAY INTO THE WEEKEND. HEAT INDEX VALUES COULD APPROACH 95 TO 100 ON SATURDAY. THE WARM AND HUMID CONDITIONS LOOK TO PERSIST INTO SUNDAY. ALSO...THERE WILL BE PERIOD CHANCES FOR SHOWERS AND STORMS OVER THE REGION WITH SEVERAL WEAK WAVES MOVING THROUGH. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 622 PM CDT MON JUL 13 2015 SCATTERED THUNDERSTORMS...SOME OF WHICH ARE STRONG TO SEVERE... WILL MOVE ACROSS WEST-CENTRAL INTO CENTRAL WI THIS EVENING. KRST WILL REMAIN DRY AND IT APPEARS STORMS SHOULD ALSO STAY TO THE NORTH AND EAST OF KLSE. AS A RESULT...EXPECT VFR CONDITIONS AT BOTH TAF SITES THROUGH THE PERIOD. SOME AFTERNOON CUMULUS POSSIBLE TUESDAY AFTERNOON IN THE 3000 TO 4000 FT AGL LAYER. OTHERWISE... EXPECT MOSTLY CLEAR SKIES OVERNIGHT. LIGHT NORTH-NORTHWEST WINDS WILL BE RULE...GENERALLY FROM4 TO 10 KTS. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...WETENKAMP LONG TERM...WETENKAMP AVIATION...ROGERS
Hazardous weather outlook, Jul 13, 2:57 PM CDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 257 PM CDT MON JUL 13 2015 IAZ009>011-019-029-030-MNZ079-086>088-094>096-WIZ029-032>034- 041>044-053>055-061-141200- HOWARD-WINNESHIEK-ALLAMAKEE-CHICKASAW-FAYETTE-CLAYTON-WABASHA- DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-CLARK-BUFFALO- TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-ADAMS-VERNON-CRAWFORD- RICHLAND-GRANT- 257 PM CDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED BETWEEN 3 PM AND 8 PM. SOME OF THE STORMS COULD SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS CHANCES CONTINUE ACROSS THE AREA FOR MUCH OF TUESDAY THROUGH SUNDAY. ANY STORMS ON TUESDAY LOOK TO REMAIN BELOW SEVERE LIMITS. IT IS TOO EARLY TO DETERMINE IF THERE IS A SEVERE THREAT WITH ANY OF THE POTENTIAL STORMS IN THE WEDNESDAY THROUGH SUNDAY PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED...MAINLY BETWEEN 3 PM AND 8 PM. RAINFALL REPORTS ARE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. IAZ008-018-WIZ017-141200- MITCHELL-FLOYD-TAYLOR- 257 PM CDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA...AND NORTH CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO EARLY THIS EVENING. SOME OF THE THUNDERSTORMS COULD BE STRONG WITH GUSTY WINDS...SMALL HAIL AND BRIEF HEAVY RAINS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS CHANCES CONTINUE ACROSS THE AREA FOR MUCH OF TUESDAY THROUGH SUNDAY. ANY STORMS ON TUESDAY LOOK TO REMAIN BELOW SEVERE LIMITS. IT IS TOO EARLY TO DETERMINE IF THERE IS A SEVERE THREAT WITH ANY OF THE POTENTIAL STORMS IN THE WEDNESDAY THROUGH SUNDAY PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED.
In the hours before
Local storm report, Jul 13, 6:22 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
622 PM CDT MON JUL 13 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG 1 NNW RICHLAND CENTER 43.35N 90.39W
07/13/2015 RICHLAND WI LAW ENFORCEMENT
TREE FELL ON A HOUSE.
&&
DBSpecial weather statement, Jul 13, 6:23 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
623 PM CDT MON JUL 13 2015
WIZ032>034-140015-
TREMPEALEAU-BUFFALO-JACKSON-
623 PM CDT MON JUL 13 2015
...STRONG TO SEVERE THUNDERSTORMS ARE MOVING INTO AREAS BETWEEN EAU
CLAIRE AND LA CROSSE WISCONSIN...
AT 622 PM CDT...A STRONG TO SEVERE THUNDERSTORM WAS 7 MILES NORTH OF
MONDOVI...MOVING SOUTHEAST AT 40 MPH. THIS STORM MAY BE SEVERE AND
ADDITIONAL WARNINGS ARE POSSIBLE AS THIS STORM MOVES IN TO THE ELEVA
AND STRUM AREAS ALONG HIGHWAY 10.
LAT...LON 4416 9091 4413 9098 4407 9097 4409 9119
4405 9122 4406 9131 4402 9134 4399 9132
4398 9142 4403 9159 4420 9187 4433 9192
4441 9208 4459 9203 4460 9092 4451 9092
4451 9080 4442 9080 4442 9032 4416 9031
TIME...MOT...LOC 2322Z 310DEG 35KT 4468 9170
SHEALocal storm report, Jul 13, 6:23 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
623 PM CDT MON JUL 13 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG RICHLAND CENTER 43.34N 90.39W
07/13/2015 RICHLAND WI LAW ENFORCEMENT
MANY TREES REPORTED DOWN IN THE CITY
&&
DBLocal storm report, Jul 13, 6:37 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
637 PM CDT MON JUL 13 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM NON-TSTM WND GST 2 NNE CAMP DOUGLAS 43.94N 90.25W
07/13/2015 M41 MPH JUNEAU WI ASOS
ASOS STATION VOLK FIELD AIRPORT /VOK/
&&
NWS LA CROSSE WI
IRIS SYSTEMLocal storm report, Jul 13, 6:49 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
649 PM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 3 SW ELEVA 44.55N 91.51W
07/13/2015 E0.88 INCH TREMPEALEAU WI PUBLIC
&&
AJLocal storm report, Jul 13, 6:56 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
656 PM CDT MON JUL 13 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND GST 4 NW CHIMNEY ROCK 44.51N 91.48W
07/13/2015 E50 MPH TREMPEALEAU WI PUBLIC
40-50 MPH. LEAF DAMAGE, GRILL MOVED ACROSS
DECK.
&&
DBThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 7:28 PM CDT | Severe Thunderstorm Warning | ARX | Monroe | 47 min |
| Jul 13, 8:11 PM CDT | Severe Thunderstorm Warning | ARX | Juneau | 19 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.